# SDR AALA20150209011

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A6812Y3
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ELECTRONICS & EQUIP COMPARTMENT DOOR EXTERIOR SKIN HAS 6 STATIC DISCHARGE MARKS.  R & R SKIN IAW AARD51-00-05 REPAIR 1, DWG 141A6802 & EA COMP-52-38409 DATED 02/06/2015.
